I asked this question which might be seemingly stupid because I have gotten mixed answers on the subject. To me, it sometimes feels good to rid my brain of mucuna or any other l-dopa product and allow it to fend for itself, even though my PD symptoms would be more evident. My thinking is perhaps primitive but I feel the brain needs to try to fend for itself once in awhile. Any input on this subject would be appreciate it! Thanks Steven
Missing doses : I asked this question which... - Cure Parkinson's
I do exactly like what you say. No axiomas with this shi... disease. You may do whatever you feel is good and works for you.
My neurologist said the same thing. Well, not exactly the same. LOL
I skip doses quite regularly according to how I feel or how taxing my day may or may not be. Some days I take as little as 200mg for the whole day and other days it might be 400mg. I do not take any meds at night so my last dose of the day might be at 4:30 pm or 6:00 pm.
I’m not sure. My understanding is that it’s best to deliver the body a constant stream of dopamine to avoid dyskinesia. My neuro said timing was important and another neuro told me we want the receptors to be ‘bathed ‘ in dopamine otherwise they give up.
That said I sometimes take my next dose early if I’m stressed or tired, and sometimes take an extra dose.
My neurologist said the same thing--the body likes predictability of medication. I also take additional C/L between Rytary doses for wearing off, as needed, so I guess there can be some variability.
Doc. Costantini says you may never get dyskinesia as long as you are on HDT.
I think he might be right. In the past few months I’ve had a bit of dyskinesia, but have found 200mg of B1 a day seems to stop it. I’m trying to build up to 500 mg but I get very anxious and feel like I can’t breath. Might need to reduce my coffee intake to compensate. It’s all such a balancing act.
If my husband takes his Sinemet irregularly, it causes wearing off and bad stomach pain. Then he sometimes gets panic attacks and can even become psychotic. He can get dyskinesia with too much dopamine, but it beats the stomach pain, so he has been advised to sometimes take a small extra dose in between doses.
. When the Sinimet starts wearing off, it causes the stomach pain. Another dose of Sinemet will stop the pain oft times. If he gets real panicky over the pain, he makes it worse. So, the best thing to do is take it regularly and before it wears off. He can take it every three hours if the pain starts at the 4 hour point, which is the normal dose (taking it every 4 hours)Tthe doctor also gave him some low dose to take a single dose added to his Rytary (exended release Sinemet) in between, like at 2 hour timing.
Why would you want to let the brain get on with doing things for itself when you have got a DEGENERATIVE brain disease? What would it achieve and how would you know if it was ameliorating anything before it would be too late to stop your experiment?
Not what you're looking for?
You may also like...
making my chronic kidney disease worse. Would appreciate any information.
you have support from your GP or specialist?
It would be interesting to get together a list of Drs...
connect the B1. Having failed to find any other explanation I'm now feeling that it could well have...
a similar/sinergic effect on Parkinson Disease.
Any ideas/info/experience/prospective on this?